Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 3, Pages 287-288

Mathtype, Version 3.0

Department of Computer Science, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 1 April 1993; Revised 1 July 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David W. Clay, “Mathtype, Version 3.0,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 3, pp. 287-288, 1993.